American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20N05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Alexander Grishkov, Michael Kinyon and Gábor P. Nagy. Solvability of commutative automorphic loops. Proc. Amer. Math. Soc. 142 (2014) 3029-3037.
Abstract, references, and article information   
View Article: PDF

[2] A. Grishkov, P. Plaumann and L. Sabinina. The structure of free automorphic Moufang loops. Proc. Amer. Math. Soc. 140 (2012) 2209-2214.
Abstract, references, and article information   
View Article: PDF

[3] Aleš Drápal. A simplified proof of Moufang’s theorem. Proc. Amer. Math. Soc. 139 (2011) 93-98. MR 2729073.
Abstract, references, and article information   
View Article: PDF

[4] Brent L. Kerby and Jonathan D. H. Smith. Quasigroup automorphisms and the Norton-Stein complex. Proc. Amer. Math. Soc. 138 (2010) 3079-3088. MR 2653932.
Abstract, references, and article information   
View Article: PDF

[5] Michael K. Kinyon and J. D. Phillips. Commutants of Bol loops of odd order. Proc. Amer. Math. Soc. 132 (2004) 617-619. MR 2019935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ivan P. Shestakov. Moufang loops and alternative algebras. Proc. Amer. Math. Soc. 132 (2004) 313-316. MR 2022350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael K. Kinyon, Kenneth Kunen and J. D. Phillips. Every diassociative A-loop is Moufang. Proc. Amer. Math. Soc. 130 (2002) 619-624. MR 1866009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edgar G. Goodaire and César Polcino Milies. Finite subloops of units in an alternative loop ring. Proc. Amer. Math. Soc. 124 (1996) 995-1002. MR 1350945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edgar G. Goodaire. The radical of a modular alternative loop algebra . Proc. Amer. Math. Soc. 123 (1995) 3289-3299. MR 1283551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gary F. Birkenmeier, C. Brad Davis, Kevin J. Reeves and Sihai Xiao. Is a semidirect product of groups necessarily a group? . Proc. Amer. Math. Soc. 118 (1993) 689-692. MR 1157998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edgar G. Goodaire and César Polcino Milies. Torsion units in alternative loop rings . Proc. Amer. Math. Soc. 107 (1989) 7-15. MR 953005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Artzy. Inverse-cycles in weak-inverse loops . Proc. Amer. Math. Soc. 68 (1978) 132-134. MR 0463340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Phullendu Das. Isotopy of abelian quasigroups . Proc. Amer. Math. Soc. 63 (1977) 317-323. MR 0498949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. L. Sharma. Left loops which satisfy the left Bol identity . Proc. Amer. Math. Soc. 61 (1976) 189-195. MR 0422480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Orin Chein and D. A. Robinson. An ``extra'' law for characterizing Moufang loops . Proc. Amer. Math. Soc. 33 (1972) 29-32. MR 0292987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1